... and I feel light headed
I checked all the side effects of Amox/Clav and light headedness was not listed, but this was listed: "Nervous system side effects have rarely included agitation, anxiety, behavioral changes, confusion, convulsions, dizziness, headache, insomnia."
If your lightheadedness is actually dizziness and interferes with your ability to drive a car, or operate machinery, please don't drive until the symptom goes away or you have finished taking all of your pills. As with all antibiotics, we are all different and respond in different ways with side effects. Be sure and finish every pill. If the lightheadedness worsens, call your doctor asap.
All the very best to you! Feel better soon! ~Tony
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2014 • 2 answers
Posted 17 Dec 2015 • 0 answers
Amoxicillin/Clavulanate - I been on Amox clavulanate for 4 days started feeling a little better then
Posted 11 Aug 2016 • 0 answers
Posted 14 Sep 2016 • 0 answers
Amoxicillin/Clavulanate - What should I eat with my amox clav 875? This is the 9th day of taking the
Posted 18 Jul 2017 • 0 answers